The Jensen inequality: refinements and applications

Authors

  • D. Andrica Polytechnic Institute, Cluj-Napoca, Romania
  • I. Raşa Polytechnic Institute, Cluj-Napoca, Romania
Abstract views: 259

Abstract

Not available.

Downloads

References

Everitt, W. N. On an inequality for the generalized arithemtic and geometric means. Amer. Math. Monthly 70 1963 251-255, MR0146322, https://doi.org/10.2307/2313119

Raşa, I., Sur les fonctionnelles de la forme simple au sens de T. Popoviciu. (French) [On the functionals of simple form in the sense of T. Popoviciu] Anal. Numér. Théor. Approx. 9 (1980), no. 2, 261-268 (1981), MR0651782.

Raşa, I., On the inequalities of Popoviciu and Radó. Anal. Numér. Théor. Approx. 11 (1982), no. 1-2, 147-149, MR0692480.

Vasić, Petar M.; Mijajlović, Živojin, On an index set function connected with Jensen inequality. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 544-576 (1976), 110-112, MR0444866.

Downloads

Published

1985-08-01

Issue

Section

Articles

How to Cite

Andrica, D., & Raşa, I. (1985). The Jensen inequality: refinements and applications. Anal. Numér. Théor. Approx., 14(2), 105-108. https://ictp.acad.ro/jnaat/journal/article/view/1985-vol14-no2-art1